# SDR 2011FA0000224

- Difficulty date: April 3, 2011
- Submitted: April 3, 2011
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 20,515 hours
- Engine: Cont IO520BB
- Engine time: 1,666 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005561
- Part serial: D10KA055R
- Condition: Failed
- Location: Engine
- Part time: 92 hours, 92 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON RUN UP, SELECTED LT MAGNETO POSITION, HAD EXCESSIVE RPM DROP AND BACKFIRED. ON TROUBLESHOOTING TECH FOUND MAGNETO TO BE AT FAULT.  INSTALLED SERVICEABLE MAGNETO, OPS CHECKED OK. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
